# SDR SWIA2020072951532

- Difficulty date: June 29, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280.00 FLOOR BEAM HAS CORROSION BETWEEN RBL9 AND LBL9 AT SEVERAL SPOTS.    REPLACED RT FLOOR CROSSBEAM IAW SRM, AND DWG.
